

The Romanian Society for Colposcopy and Inferior Genital Tract Pathology already has a tradition of more than one decade. During this time, a number of meetings, lectures and seminars have been held, including the International ESGO Workshop 2012 and the International ESGO Workshop 2016.

It is our honor to invite you at the **First European Advanced Colposcopy Course**, organized by the *Romanian Society for Colposcopy and Inferior Genital Tract Pathology* under the patronage of the *European Federation of Colposcopy* on 19-20 September 2018, in Iaşi,

Romania.

The aim of the seminar is to train gynecologists who have completed their education in basic colposcopy, for the comprehensive management of clinical problems in the field of lower genital system pathology. The program of the Advanced Colposcopy seminar was developed following the standards of the European Federation for Colposcopy. The lecturers are our distinguished colleagues from European Federation for Colposcopy and members of the Colposcopy Society from our country.

We warmly invite you to work together on improving the quality of the medical act and introducing the standards of colposcopy in our work.



Dr. Mihaela Grigore, MD, PhD Course director Univ. of Medicine and Pharmacy "Grigore T. Popa" Iași, ROMANIA





Lecturers

Prof. *Cristina* **Anton**, Dept. of Obstetrics and Gynecology, University of Medicine and Pharmacy, Iași, Romania

Prof. *Elvira* **Bratilă**, Dept. of Obstetrics and Gynecology, University of Medicine and Pharmacy "Carol Davila", Bucharest, Romania

Lect. *Mihaela* **Grigore**, Dept. of Obstetrics and Gynecology, University of Medicine and Pharmacy, Iași, Romania

Dr. Nicolae Ioanid, Oncological Regional Institute - IRO, Iași, Romania

Prof. *Daniel* **Mureşan**, Department of Obstetrics and Gynecology, University of Medicine and Pharmacy, Cluj-Napoca, Romania

Prof. *Pekka* **Nieminen**, Department of. Obstetrics and Gynecology, Helsinki University Hospital, Finland

Prof. *Charles* **Redman**, University Hospitals of the North Midlands NHS Hospital Trust and Keele University, Stoke-on-Trent, United Kingdom

Lect. Ioana **Rotar**, University of Medicine and Pharmacy "Iuliu Hațieganu", Cluj-Napoca, Romania

Prof. *Demetra* **Socolov**, Department of Obstetrics and Gynecology, University of Medicine and Pharmacy, Iași, Romania

Ass. Prof. *Sergiu* **Teleman**, Department of Obstetrics and Gynecology, University of Medicine and Pharmacy, Iași, Romania



Advanced European Colposcopy Course

Program overview 19-20 Sept. 2018, Iasi, Romania

19.09.2018		Time
11.00 Registration		30 min.
11.30 Opening		15 min.
11.45-12.00 Test- Basic colposcopy		15 min.
Basic science		
12.00-12.30Update in cervical cancer	Demetra Socolov	20+10 min.
screening		
12.30-13.00 Cervical screening in	Mihaela Grigore	20+10 min.
Romania - preliminary results		
13.00-13.30 Cytology and histology of	Iuliu Teleman	20+10 min.
genital tract		
13.00-14.00 HPV test, molecular	Anton Cristina	20+10 min.
markers, new developments		

Colposcopy of low grade and high- grade lesions		
15.00-15.20 Setting the scene 15.20-15.40 Colposcopy of low-grade lesion	Charles Redman Pekka Nieminen	20 min. 20 min.
15.40- 16.10 Clinical cases- low-grade lesions (interactive session)	Charles Redman	30 min.
16.10-16.30 Colposcopy of high-grade lesions-	Pekka Nieminen	20 min.
16.30- 17.00 Clinical cases - high grade lesions - (interactive session)	Charles Redman	30 min.

Quality assurance

17.30-18.00 Quality assurance – an	Pekka Nieminen	20+10 min.
overview		
18.00-18.30 EFC training guideline	Charles Redman	20+10 min.
18.30-19.00 Certification system in	Anton Cristina	20+10 min.
Romania		
19.00-19.30 How to audit your	Mihaela Grigore	20+10 min,
colposcopy practice	· ·	



20.09.2018		
Management I		
9.00-9.30 Colposcopy and the	Pekka Nieminen	20+10 min.
management of vulvar lesions		
9.30-10.00 Colposcopy and the management of vaginal lesions	Elvira Bratilă	20+10 min.
10.00-10.30 Management of glandular lesions	Elvira Bratilă	20+10 min.
10.30-11.00 Management of low grade lesions	Ioana Rotar	20+10 min.
Management II		
11.30-12.00 Management of high grade lesions	Pekka Nieminen	20+10 min.
12.00-12.30 Follow-up after treatment (TOC)	Daniel Mureșan	20+10 min.
12.30-13.00 Impact of treatment on fertility	Charles Redman	20+10 min.
13.00-13.30 Trachelectomy as a treatment for CIS/ glandular lesions (video presentation)	Nicolae Ioanid	20+10 min.
15.00-16.30 Clinical cases (Interactive session)	Charles Redman Pekka Nieminen Mihaela Grigore	1,5 hours
16.30-16.45 Course assessment		15 min.
16.45-17.00 Final Test		15 min.



Contact and other data

Workshop website:

http://sogr2018.medical-congresses.ro

Online registration page: https://bit.ly/2L896Hn

Registration fee - 60 €/participant, covering:

- Participation
- Educational materials
- Certificate
- Coffee breaks

Venue: The Palace of Culture, Iasi

http://palatulculturii.ro

Advanced colposcopy course secretariat:

Mrs. Alina Pușcaș Branch Manager

PROEVENTS & CONFERENCE

Tel/Fax: +40.264 425 555 *Mobile:* +40.752 168 819

E-mail: alina.puscas@pproevents.com *WWW:* http://medical-congresses.ro/